Intelligent Information Management

Vol.6 No.4(2014), Paper ID 47618, 12 pages

DOI:10.4236/iim.2014.64018

 

Inferences for the Generalized Logistic Distribution Based on Record Statistics

 

Rashad M. El-Sagheer

 

Mathematics Department, Faculty of Science, Al-Azhar University, Cairo, Egypt

 

Copyright © 2014 Rashad M. El-Sagheer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


El-Sagheer, R. (2014) Inferences for the Generalized Logistic Distribution Based on Record Statistics. Intelligent Information Management, 6, 171-182. doi: 10.4236/iim.2014.64018.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.